# SDR A6WA201543125

- Difficulty date: October 10, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,717 hours, 30,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R383032395
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL, UPPER ANGLE HAS 3 ELONGATED CLIP NUT HOLES AT FWD END.  R & R SERVICE DOOR LOWER SILL UPPER ANGLE IAW SRM 51-42-13 & APPLIED TOUCH UP TOP COAT TO FASTENERS IAW SRM 51-25-16.
